# SDR MASA2021100900063

- Difficulty date: October 9, 2021
- Submitted: October 10, 2021
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 27,786 hours, 24,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT LIGHT ROW 13AC 2 BULBS INOP. REPLACED BULBS.
